Toggle Main Menu Toggle Search

Open Access padlockePrints

Asymmetric adjustment and smooth transitions: a combination of some unit root tests

Lookup NU author(s): Professor Robert Sollis


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Sollis R

Publication type: Article

Publication status: Published

Journal: Journal of Time Series Analysis

Year: 2004

Volume: 25

Issue: 3

Pages: 409-417

Print publication date: 01/05/2004

ISSN (print): 0143-9782

ISSN (electronic): 1467-9892

Publisher: Blackwell Publishing Ltd


DOI: 10.1111/j.1467-9892.2004.01911.x


Altmetrics provided by Altmetric